# SDR AWXA200600471

- Difficulty date: February 13, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654797322
- Condition: Cracked
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED WEB CRACKED, 3.0 INCHES, FROM BS 616 TO BS 639 AT STR 17R, CREASE BEAM 5-17 RT.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT WEB FROM BS 616 TO BS 639 AT STR 17R, CREASE BEAM 5-17 RT IAW BOEING 737-300 SRM 51-10-02-0G FIG 8 AND 51-40-02-0G FIG 4.
